Illinois Journal of Mathematics

Topological description of the space of homeomorphisms on closed $2$-manifolds

William E. Haver

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 4 (1975), 632-635.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050672

Digital Object Identifier
doi:10.1215/ijm/1256050672

Mathematical Reviews number (MathSciNet)
MR0383439

Zentralblatt MATH identifier
0338.57018

Subjects
Primary: 57E05

Citation

Haver, William E. Topological description of the space of homeomorphisms on closed $2$-manifolds. Illinois J. Math. 19 (1975), no. 4, 632--635. doi:10.1215/ijm/1256050672. https://projecteuclid.org/euclid.ijm/1256050672


Export citation